# SDR SWAA2025090295983

- Difficulty date: July 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED BS 727E RBL 13.84 WL 156.1 AT AFT CARGO COMPARTMENT.   PERFORMED REPAIR ON CARGO TRACK LOCATED BS 727D MORE 12? TO 727E MORE 11? RBL 13.84 WL 156.1 AT AFT CARGO COMPARTMENT IAW SRM B737-700 53-00-53-2R-3 1 REPAIR 3.
